Saturday, December 24, 2005

No refills, supposedly

We'd made an agreement that my pdoc wouldn't provide me with refills, so that I couldn't stockpile pills again. When I saw him Tuesday, he said I should have enough Zoloft and Valium, that his notes showed he'd written the script for refills. Yesterday when I had to get my Valium filled I looked and sure enough there was a refill available. So my twisted mind of course said...hmmm, if he gave me refills for that, let me check and see if he gave me refills for the Abilify and Remeron. He sure did so I got those filled too. Now I have a nice stash of over 70 pills.

I know I should tell him what I've done, but I know I won't unless I have a moment of weakness. Unless a wave of overwhelming guilt takes hold. Chances are slim, but it has happened in the past and I've fessed up on my own. My sick little brain is now wonder if I have a refill left of the most dangerous of the meds I've taken...the Nortriptyline. I haven't bothered to look or ask the pharmacy. I'll try to resist the urge for now.

Anyway, I'm experiencing more hallucinations. Not sure why. I keep seeing things. Lights flickering off and on in my dashboard when I'm driving. Seeing and feeling a presence within the shadows of the house. Hearing people call my name when no one's around. No there aren't any ghosts around, this I know cuz I don't believe in their existence. Even if there were such a thing, they'd have come around before now.

I'm still trying to get the Abilify out of my system. Maybe it's from stopping that. If it doesn't clear up soon, I'll mention it to the new pdoc I'm meeting with on Jan 4th. It's a woman out of the mental health center my therapist keeps asking me to consider seeing. I finally agreed to meet with her for an evaluation but have made no commitment to switch pdocs yet. If I did switch, I'd be able to see her on Wednesdays after my groups so that works for me.

I have a lot to do later today before the family comes over. Got to clean and do laundry. Need to get the ex checked into his hotel since I'm the one that booked it. Got to get a buzz on so I can handle being around everyone. Won't be too entirely bad this year. My sis isn't coming down from Michigan with her 4 kids, so there will only be 4 little ones plus mine. But if I'm going to get anything done, I'd best get to bed right now.

5 Comments:

Blogger mizeeyore said...

good morning Sid! wow. it sounds like you got a lot to do today, so i'm sure you wont have time to chat. however i will leave my Yahoo IM open in the event you want to chat.

i had a GREAT time last night and the birthday boy did too. i didnt get home til a little after 3 am, because my godson had to rush home to get some sleep so he could be up at 5 to go to work.

thanks for your encouragement. i really appreciate it from the depths of my heart. it was just what i needed, and it felt good to be out since i have become such a hermiit these days.

wishing you and yours a very Merry Christmas and Happy New Year

Hugs
(((((((((((Sid)))))))))))))

"g"

11:53 AM, December 24, 2005  
Blogger marie said...

Sid, glad you got everything you need. I am looking forward to seeing the new site when it is finished.

It seems you have a lot to do today. Me, I am not doing much except going over to mom & pops for dinner. We have a "trad" Italian meal every Christmas Eve. Yum Yum!

I was wondering if you recieved my e-mail. I think I will have to get Yahoo IM so I can chat with you and Miz E.

Please take care and have a Merry Christmas!

4:16 PM, December 24, 2005  
Blogger Ron_F said...

Please be careful with stashing away medicine, okay? Would you agree it is a bad idea for us to have easy access to guns and ammunition? I won't lecture, but I think you are subconsciously setting yourself up for trouble later. If you feel you need to keep the stash, at least make it harder to get to.

12:05 AM, December 26, 2005  
Blogger LiVEwiRe said...

So you are saying that my three month supply of clonazepam is a bad thing? I noticed you made comments about getting the Abilify out of your system. Did you have a problem? I ask because I sure did and I was just curious even though it's none of my business. Ok, I'll stop rambling now.

4:46 PM, December 26, 2005  
Blogger The Mass Defective said...

A three month supply is only bad if your intention is to one day take them all, which is always my plan. I'm not having trouble getting the off the abilify, I had trouble with mania and not sleeping while being on it. Think it's getting out of my system slowly, but it's getting out without any problems that I've noticed.

5:07 PM, December 26, 2005  

Post a Comment

<< Home